# SDR DALA2025063004869

- Difficulty date: June 28, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N354NB
- Make and model: Airbus A319-114
- Aircraft serial: 1833
- Aircraft time: 50,294 hours, 26,278 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 3154 F/A REPORTS SMELLY SOCK ODOR. CORRECTIVE ACITON: PERFORMED VISUAL INSPECTION OF APU. FOUND NO SIGNS OF OIL CONTAMINATION. REMOVED BLEED SUPPLY VALVE AND INSPECTED DUCT. NO OIL CONTAMINATION PRESENT. CHECK COMPRESSOR BEARING DRAIN NO OIL PRESENT. WORK PERFORMED IAW A319 AMM 49-16. (5864220).
